# SDR QR9R2025111300001

- Difficulty date: November 13, 2025
- Submitted: November 13, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9702
- Aircraft time: 4,252 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: B521M1041201
- Condition: Broken
- Location: Zone 800
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

PILOT DOOR STRUT BROKE WHILE AT A HOVER. REMOVED AND REPLACED DOOR STRUT BRACKET IAW MTC 20-03-02-403.
